| Catalog Number |
2991026 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Neurological Deficit/Dysfunction (1982); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
Event or Problem Description
It was reported that patient with stenosis underwent posterior lumbar interbody fusion at levels l2-l5.On an unknown date, post-op, the implanted cage backed out.The patient developed neurological symptom as a result of this event.Hence, the cage was removed and fixation range was extended to l2.No complications were reported after this surgery.
Event or Problem Description
It was reported that the cage that was backed out was removed and switched to autologous bone.